Format

Send to

Choose Destination
Eur J Radiol. 2011 Feb;77(2):258-60. doi: 10.1016/j.ejrad.2010.12.031. Epub 2011 Jan 12.

Statin-induced focal myositis of the upper extremity. A report of two cases.

Author information

1
Department of Radiology, Herz- und Gefäßklinik GmbH, Salzburger Leite 1, D-97616 Bad Neustadt an der Saale, Germany. wagner.radiologie@herzchirurgie.de

Abstract

Statins are widely used to lower increased cholesterol levels with the aim to prevent major cardiovascular events. However, they bare the risk of myotoxic side effects. We report on two patients with focal weakness and pain in the upper extremities. In both patients, abnormal MRI signal heights in the muscle groups involved were indicative of the final diagnosis of focal myositis during statin therapy.

PMID:
21232890
DOI:
10.1016/j.ejrad.2010.12.031
[Indexed for MEDLINE]

Supplemental Content

Full text links

Icon for Elsevier Science
Loading ...
Support Center